Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stolis8

Redness Question

Recommended Posts

I've been on the regimen for 2 and a half months, and I only use it in the middle of my face and on my forehead. I have relatively pale skin, and so I still have a good amount of redness in the middle of my face where I apply the BP. Will the redness eventually go away? Are there any products I can use that will lessen the redness? I am currently using the Purpose liquid cleanser, Dan's BP, and Cetaphil moisturizing lotion.

Share this post


Link to post
Share on other sites

Are you using sunscreen each day?

If your skin is clear, you might try reducing the amount of bp you are using and see if that helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×